# SDR AALA201908079002

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 56,654 hours, 16,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Faulty
- Location: Ees
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EVACUATION HORN IN CABIN WAS NOT PULSING. MAINTENANCE REPLACED EVACUATION EES PANEL PER AMM 25-63-01.
